feeli like im going to pass out and at times and overall misery,my doctor is very dissmisive about it having anything to do with my meds and basically ignores what im saying ,im disgusted and ready to stop taking them all together lisinopril 10 mg twice a day Norvasc 10 mg a day and the Zocor for cholesterol 20 mg a day , I am in pretty good health ,not over weight exersize regularly,this seem ridiculous
So Im taking lisinopril with Norvasc as well as Zocor,and Im having swollen ankles muscle cramps?
- 28 Feb 2015 by Jon bp
- 28 February 2015
- norvasc, zocor, lisinopril, doctor, muscle, cramp, muscle cramp
The norvasc can cause ankle swelling. Zocor can cause problems with muscles. Don't stop your bp meds. That could be a disaster. Has your dr done any lab work on you? I have a problem with statins causing muscle aches, it is a side effect. I take coq10 and it helps greatly. If your dr isn't listening, don't get rid of a needed med, get rid of the dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2009 • 1 answer
Updated 14 Jul 2012 • 1 answer
Updated 26 Jul 2014 • 1 answer
Updated 23 Feb 2014 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Updated 18 Jan 2016 • 1 answer